MathSciNet Relay Station
MathSciNet bibliographic data
MR1912414 (2003d:34159) 34K25 (45J05 60K05)
Appleby, John A. D.; Reynolds, David W. Subexponential solutions of linear integro-differential equations and transient renewal equations. Proc. Roy. Soc. Edinburgh Sect. A 132 (2002), no. 3, 521–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement